Alert archive / Colorado / High Wind Warnings in 2009

High Wind Warning 17, NWS Denver/Boulder, CO

March 30, 20096 counties in Colorado

NWS Denver/Boulder, CO issued this high wind warning at Mar 30, 2009, 5:32 PM MDT for 6 counties in Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2009, 5:32 PM MDT (23:32 UTC)
Expired
Mar 30, 2009, 9:12 PM MDT
In force
4 hr
Issued by
NWS Denver/Boulder, CO

Counties Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 139 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBOU 302332
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
532 PM MDT MON MAR 30 2009



COZ042-044-048>051-310600-
/O.NEW.KBOU.HW.W.0017.090330T2332Z-090331T0600Z/
NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...
CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...
OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE
532 PM MDT MON MAR 30 2009

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL OCCUR
OVER THE NORTHEAST PLAINS OF COLORADO THIS EVENING BEFORE
DECREASING BY MIDNIGHT. THE STRONGEST WINDS WILL BE NORTHEAST OF A
LINE FROM NEW RAYMER TO LAST CHANCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. DRIVERS OF
HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL WINDS
SUBSIDE THIS EVENING. THIS HIGH WIND WARNING INCLUDES INTERSTATE
76 FROM WIGGINS TO THE NEBRASKA BORDER.

&&

$$
1 follow-up statement
000 
WWUS75 KBOU 310312
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
912 PM MDT MON MAR 30 2009


COZ042-044-048>051-310415-
/O.CAN.KBOU.HW.W.0017.000000T0000Z-090331T0600Z/
NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...
CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...
OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE
912 PM MDT MON MAR 30 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE HIGH
WIND WARNING. 

STRONG WINDS HAVE DECREASE LATE THIS EVENING HOWEVER NORTHWEST
WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE OVERNIGHT
WITH SOME BLOWING SNOW ALONG THE COLORADO...NEBRASKA BORDER.


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Mar 30, 2:40 PM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, Mar 30, 2:40 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
240 PM MDT MON MAR 30 2009

.SHORT TERM...UPPER LOW CURRENTLY OVER THE CO/NE CORNER THIS
AFTERNOON WITH ITS SURFACE COUNTERPART OVER KANSAS. STRONG
NORTHWESTERLY WINDS OVER THE PLAINS WILL CONTINUE THIS EVENING AS
HIGH SURFACE PRESSURE PUSHES DOWN FROM THE NORTHWEST AGAINST THE
SURFACE LOW. TODAYS JET INDUCED SNOW BANDS HAVE NOW MOVED EAST WITH
THE SURFACE LOW ALONG THE CO/KS BORDER. WITH THE UPPER TROUGH AXIS
NOW TO THE EAST OF US...DOWNWARD QG VERTICAL MOTION NOW FILTERING
OVER THE STATE FROM THE WEST. THE AIRMASS OVER THE PLAINS HAS JUST
ENOUGH MOISTURE WRAPPING AROUND THE BACKSIDE OF THE LOW AND
CONVECTIVE LIFT TO ALLOW SCATTERED SNOW SHOWERS TO FORM THIS
AFTERNOON AND EVENING. ENOUGH CONVECTIVE ENERGY AND GOOD
OROGRAPHIC FLOW OVER THE MOUNTAINS HAS PROMPTED AN EXTENSION OF
THE WINTER WEATHER ADVISORY FOR THE HIGH COUNTRY UNTIL MIDNIGHT
TONIGHT. AS THE LOW PULLS FARTHER AWAY TO THE EAST AND WE LOSE THE
SOLAR HEATING TONIGHT...SHOWERS AND CLOUD COVER WILL DECREASE OVER
THE PLAINS.

SLIGHT RIDGING ALOFT AND NORTHWESTERLY FLOW ALOFT WILL ALLOW FOR DRY
CONDITIONS ON THE PLAINS TOMORROW.  A CHANCE OF SNOW SHOWERS WILL
REMAIN OVER THE MOUNTAINS HOWEVER AS AN AREA OF MOISTURE IN THE
NORTHWESTERLY FLOW SLIDES DOWN OVER THE STATE. WILL STILL SEE SOME
GUSTY NORTHWEST SURFACE WINDS OUT ON THE NORTHEASTERN PLAINS AS THE
SURFACE LOW CONTINUES TO DEEPEN OVER THE GREAT PLAINS AND WINDS ARE
NORTHWEST THROUGHOUT THE ATMOSPHERE COLUMN.

.LONG TERM...SNOW SHOWERS ARE EXPECTED TO INCREASE AGAIN IN THE
MOUNTAINS TUESDAY NIGHT IN RESPONSE TO MOIST WESTERLY FLOW AND
INCREASING LIFT AHEAD OF NEXT DISTURBANCE.  THIS UPPER LEVEL
DISTURBANCE IS NOW LOCATED OVER THE GULF OF ALASKA AND WILL DROP
QUICKLY SOUTHEASTWARD ACROSS THE NORTHERN ROCKIES.  THE SYSTEM IS
FORECAST TO INTENSIFY AS IT DROPS TOWARD THE FOUR CORNERS REGION ON
WEDNESDAY...ALTHOUGH CONSIDERABLY WEAKER THAN LAST THURSDAYS STORM.
IN ANY CASE...WE DO HAVE MODERATE Q-G LIFT AND WEAK TO MODERATE
UPSLOPE COMPONENT AS FLOW IS NORTH/NORTHEAST THROUGH 550 MB PER THE
GFS AND ECMWF.  IN ADDITION...THE ATMOSPHERE IS QUITE UNSTABLE IN
TYPICAL SPRING FASHION AS FORECAST SOUNDINGS SHOW SOME CAPE TO WORK
WITH AS WELL.  THIS ALL SUPPORTS HIGHER CHANCES OF MORE SNOWFALL
ACROSS THE FRONT RANGE BY WEDNESDAY AFTERNOON/EVENING.  WILL BOOST
POPS ACCORDINGLY.

AFTER A DRY DAY THURSDAY...THE NEXT AND POTENTIALLY STRONGER STORM
IS STILL ON TRACK TO REACH THE FORECAST AREA FRIDAY NIGHT INTO
SATURDAY AND SATURDAY NIGHT.  THE ECMWF BRINGS THE UPPER LEVEL LOW
NEARLY STRAIGHT EAST FROM THE FOUR CORNERS REGION ACROSS THE
COLORADO/NEW MEXICO BORDER...ANOTHER SETUP FOR AN EASTERN COLORADO
SNOWSTORM.  MEANWHILE...THE GFS ENSEMBLE AVERAGE ALSO POINTS TO A
RATHER SIGNIFICANT STORM POTENTIAL FOR COLORADO.  WE WILL HAVE TO
WATCH THIS ONE CLOSELY...BUT MODELS SEEM VERY PERSISTENT BRINGING
MORE SNOW AND WIND TO COLORADO BY SATURDAY.

&&

.AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH TUESDAY. NWLY
WINDS SHOULD REMAIN GUSTY THIS AFTERNOON AND EVENING AS THE SURFACE
LOW STRENGTHENS OVER THE CNTRL PLAINS. COULD SEE A FEW SNOW SHOWERS
OVER THE AIRPORTS EARLY THIS EVENING.  DO NOT ANTICIPATE ANY
ACCUMULATIONS AT THIS TIME...BUT THERE IS A CHANCE OF AN INCH OR
TWO...MAINLY SOUTH AND SOUTHEAST OF DENVER. WINDS SHOULD RETURN TO A
MORE DIURNAL PATTERN AFTER 06Z THEN BECOME WEST AFTER 15Z. VFR
CONDITIONS AFTER

&&

.BOU WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FOR SNOW
AND BLOWING SNOW UNTIL MIDNIGHT MDT TONIGHT FOR THE NORTH CENTRAL
MOUNTAINS... ZONES 31..33 AND 34.

KRIEDERMAN/BARJENBRUCH
Hazardous weather outlook, Mar 30, 10:36 AM MDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1036 AM MDT MON MAR 30 2009

COZ030>051-311200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1036 AM MDT MON MAR 30 2009

...WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IN EFFECT FOR
THE NORTH CENTRAL MOUNTAINS UNTIL 6 PM MDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM OVER NORTHWESTERN COLORADO WILL MAKE ITS WAY INTO
WESTERN NEBRASKA BY THIS EVENING.  SNOW AND BLOWING SNOW ARE
EXPECTED TO CONTINUE IN THE HIGH COUNTRY WITH STORM TOTALS OF 4 TO
10 INCHES BY THIS EVENING.  A FEW SNOW BANDS WILL CONTINUE
DECREASING THE LAST FEW HOURS THIS MORNING OVER ELBERT...WASHINGTON
AND LINCOLN COUNTIES. SCATTERED SNOW SHOWERS WILL THEN DEVELOP SOUTH
AND EAST OF DENVER THIS AFTERNOON. GUSTY NORTHWEST WINDS 20 TO 35
MPH WILL CONTINUE THROUGH THIS AFTERNOON WITH GUSTS TO 50 MPH
POSSIBLE. THE STRONG WINDS ARE CAPABLE OF BLOWING THIS MORNINGS
SNOWFALL AROUND AND REDUCE VISIBILITIES.  SNOW SHOWERS THIS
AFTERNOON COULD PRODUCE ONE TO TWO INCHES OF SNOW ACCUMULATION
MAINLY ALONG THE PALMER DIVIDE SOUTH AND SOUTHEAST OF DENVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS THROUGH TUESDAY NIGHT AS
MOIST WESTERLY FLOW ALOFT REMAINS IN PLACE.  SNOW IS THEN EXPECTED
TO BECOME MORE WIDESPREAD ACROSS THE MOUNTAINS AND PLAINS WEDNESDAY
AND WEDNESDAY NIGHT AS THE NEXT STORM SYSTEM DROPS ACROSS THE
REGION.  AT THIS TIME...THE HEAVIEST SNOW IS EXPECTED TO FALL IN AND
NEAR THE FRONT RANGE MOUNTAINS AND FOOTHILLS WITH A FEW INCHES OF
SNOW ACCUMULATION POSSIBLE.

ANOTHER BUT STRONGER STORM SYSTEM MAY AFFECT THE REGION FRIDAY NIGHT
THROUGH SATURDAY NIGHT. DEPENDING ON THE STORM TRACK...THIS SYSTEM
HAS THE POTENTIAL TO BRING SIGNIFICANT SNOW TO THE MOUNTAINS AND
PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

KRIEDERMAN/BARJENBRUCH

In the hours before

Local storm report, Mar 30, 11:32 AM MDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1132 AM MDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     SNOW             10 N ELIZABETH          39.50N 104.60W
03/30/2009  M2.0 INCH        ELBERT             CO   TRAINED SPOTTER

1030 AM     SNOW             1 S KIOWA               39.32N 104.46W
03/30/2009  M3.0 INCH        ELBERT             CO   TRAINED SPOTTER

0945 AM     SNOW             4 WNW DENVER            39.74N 105.03W
03/30/2009  M4.0 INCH        DENVER             CO   TRAINED SPOTTER

0930 AM     HEAVY SNOW       5 ESE ASPEN PARK        39.50N 105.18W
03/30/2009  M6.2 INCH        JEFFERSON          CO   TRAINED SPOTTER

            4.5 INCHES SNOWFALL PAST 75 MINUTES

0910 AM     SNOW             3 S EVERGREEN           39.59N 105.34W
03/30/2009  M2.0 INCH        JEFFERSON          CO   TRAINED SPOTTER

0840 AM     SNOW             4 E PARKER              39.51N 104.69W
03/30/2009  M2.8 INCH        DOUGLAS            CO   TRAINED SPOTTER

0827 AM     SNOW             5 SE DENVER             39.68N 104.90W
03/30/2009  M2.7 INCH        DENVER             CO   TRAINED SPOTTER

0825 AM     SNOW             4 NE THORNTON           39.93N 104.90W
03/30/2009  M3.1 INCH        ADAMS              CO   TRAINED SPOTTER

0825 AM     SNOW             2 NW AURORA             39.71N 104.84W
03/30/2009  M5.0 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0825 AM     SNOW             1 ENE WESTMINSTER       39.88N 105.04W
03/30/2009  M2.2 INCH        ADAMS              CO   TRAINED SPOTTER

0815 AM     SNOW             8 SE WATKINS            39.67N 104.49W
03/30/2009  M4.2 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0815 AM     SNOW             1 N STRASBURG           39.75N 104.30W
03/30/2009  M3.0 INCH        ADAMS              CO   TRAINED SPOTTER

0800 AM     SNOW             1 NW LOUVIERS           39.48N 105.01W
03/30/2009  M0.6 INCH        DOUGLAS            CO   TRAINED SPOTTER

0800 AM     SNOW             2 ENE CASTLE ROCK       39.39N 104.82W
03/30/2009  M1.5 INCH        DOUGLAS            CO   TRAINED SPOTTER

0800 AM     SNOW             2 NW WESTMINSTER        39.90N 105.08W
03/30/2009  M1.8 INCH        BROOMFIELD         CO   TRAINED SPOTTER

0745 AM     SNOW             GENESEE                 39.69N 105.27W
03/30/2009  M3.0 INCH        JEFFERSON          CO   TRAINED SPOTTER

0730 AM     SNOW             2 NE COMMERCE CITY      39.83N 104.90W
03/30/2009  M2.0 INCH        ADAMS              CO   AMATEUR RADIO

0730 AM     SNOW             NW AURORA               39.70N 104.81W
03/30/2009  M3.0 INCH        ARAPAHOE           CO   TRAINED SPOTTER

            BLIZZARD LIKE CONDITIONS

0730 AM     SNOW             1 NE CASTLE ROCK        39.39N 104.84W
03/30/2009  M2.0 INCH        DOUGLAS            CO   AMATEUR RADIO

0730 AM     SNOW             2 SSE BRECKENRIDGE      39.47N 106.03W
03/30/2009  M5.0 INCH        SUMMIT             CO   TRAINED SPOTTER

0730 AM     SNOW             3 SSE MORRISON          39.61N 105.16W
03/30/2009  M1.3 INCH        JEFFERSON          CO   AMATEUR RADIO

0715 AM     SNOW             3 SW GOLDEN             39.71N 105.25W
03/30/2009  M1.6 INCH        JEFFERSON          CO   TRAINED SPOTTER

0645 AM     SNOW             THORNTON                39.89N 104.96W
03/30/2009  M1.7 INCH        ADAMS              CO   NWS EMPLOYEE

0515 AM     SNOW             HENDERSON               39.92N 104.87W
03/30/2009  M1.0 INCH        ADAMS              CO   TRAINED SPOTTER

&&

JK
Local storm report, Mar 30, 1:12 PM MDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
112 PM MDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     SNOW             WNW SIMLA               39.14N 104.09W
03/30/2009  M2.0 INCH        ELBERT             CO   TRAINED SPOTTER

0100 PM     SNOW             11 ESE HOLYOKE          40.53N 102.10W
03/30/2009  M2.0 INCH        PHILLIPS           CO   TRAINED SPOTTER

1050 AM     SNOW             10 N ELIZABETH          39.50N 104.60W
03/30/2009  M2.0 INCH        ELBERT             CO   TRAINED SPOTTER

1030 AM     SNOW             1 S KIOWA               39.32N 104.46W
03/30/2009  M3.0 INCH        ELBERT             CO   TRAINED SPOTTER

0945 AM     SNOW             4 WNW DENVER            39.74N 105.03W
03/30/2009  M4.0 INCH        DENVER             CO   TRAINED SPOTTER

0930 AM     HEAVY SNOW       5 ESE ASPEN PARK        39.50N 105.18W
03/30/2009  M6.2 INCH        JEFFERSON          CO   TRAINED SPOTTER

            4.5 INCHES SNOWFALL PAST 75 MINUTES

0910 AM     SNOW             3 S EVERGREEN           39.59N 105.34W
03/30/2009  M2.0 INCH        JEFFERSON          CO   TRAINED SPOTTER

0840 AM     SNOW             4 E PARKER              39.51N 104.69W
03/30/2009  M2.8 INCH        DOUGLAS            CO   TRAINED SPOTTER

0827 AM     SNOW             5 SE DENVER             39.68N 104.90W
03/30/2009  M2.7 INCH        DENVER             CO   TRAINED SPOTTER

0825 AM     SNOW             1 ENE WESTMINSTER       39.88N 105.04W
03/30/2009  M2.2 INCH        ADAMS              CO   TRAINED SPOTTER

0825 AM     SNOW             2 NW AURORA             39.71N 104.84W
03/30/2009  M5.0 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0825 AM     SNOW             4 NE THORNTON           39.93N 104.90W
03/30/2009  M3.1 INCH        ADAMS              CO   TRAINED SPOTTER

0815 AM     SNOW             8 SE WATKINS            39.67N 104.49W
03/30/2009  M4.2 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0815 AM     SNOW             1 N STRASBURG           39.75N 104.30W
03/30/2009  M3.0 INCH        ADAMS              CO   TRAINED SPOTTER

0800 AM     SNOW             2 NW WESTMINSTER        39.90N 105.08W
03/30/2009  M1.8 INCH        BROOMFIELD         CO   TRAINED SPOTTER

0800 AM     SNOW             1 NW LOUVIERS           39.48N 105.01W
03/30/2009  M0.6 INCH        DOUGLAS            CO   TRAINED SPOTTER

0800 AM     SNOW             2 ENE CASTLE ROCK       39.39N 104.82W
03/30/2009  M1.5 INCH        DOUGLAS            CO   TRAINED SPOTTER

0745 AM     SNOW             GENESEE                 39.69N 105.27W
03/30/2009  M3.0 INCH        JEFFERSON          CO   TRAINED SPOTTER

0730 AM     SNOW             1 NE CASTLE ROCK        39.39N 104.84W
03/30/2009  M2.0 INCH        DOUGLAS            CO   AMATEUR RADIO

0730 AM     SNOW             2 SSE BRECKENRIDGE      39.47N 106.03W
03/30/2009  M5.0 INCH        SUMMIT             CO   TRAINED SPOTTER

0730 AM     SNOW             3 SSE MORRISON          39.61N 105.16W
03/30/2009  M1.3 INCH        JEFFERSON          CO   AMATEUR RADIO

0730 AM     SNOW             NW AURORA               39.70N 104.81W
03/30/2009  M3.0 INCH        ARAPAHOE           CO   TRAINED SPOTTER

            BLIZZARD LIKE CONDITIONS

0730 AM     SNOW             2 NE COMMERCE CITY      39.83N 104.90W
03/30/2009  M2.0 INCH        ADAMS              CO   AMATEUR RADIO

0715 AM     SNOW             3 SW GOLDEN             39.71N 105.25W
03/30/2009  M1.6 INCH        JEFFERSON          CO   TRAINED SPOTTER

0645 AM     SNOW             THORNTON                39.89N 104.96W
03/30/2009  M1.7 INCH        ADAMS              CO   NWS EMPLOYEE

0515 AM     SNOW             HENDERSON               39.92N 104.87W
03/30/2009  M1.0 INCH        ADAMS              CO   TRAINED SPOTTER

&&

JK
Local storm report, Mar 30, 1:40 PM MDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
140 PM MDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     SNOW             WNW SIMLA               39.14N 104.09W
03/30/2009  M2.0 INCH        ELBERT             CO   TRAINED SPOTTER

0100 PM     SNOW             11 ESE HOLYOKE          40.53N 102.10W
03/30/2009  M2.0 INCH        PHILLIPS           CO   TRAINED SPOTTER

1050 AM     SNOW             10 N ELIZABETH          39.50N 104.60W
03/30/2009  M2.0 INCH        ELBERT             CO   TRAINED SPOTTER

1030 AM     SNOW             1 S KIOWA               39.32N 104.46W
03/30/2009  M3.0 INCH        ELBERT             CO   TRAINED SPOTTER

0945 AM     SNOW             4 WNW DENVER            39.74N 105.03W
03/30/2009  M4.0 INCH        DENVER             CO   TRAINED SPOTTER

0930 AM     HEAVY SNOW       5 ESE ASPEN PARK        39.50N 105.18W
03/30/2009  M6.2 INCH        JEFFERSON          CO   TRAINED SPOTTER

            4.5 INCHES SNOWFALL PAST 75 MINUTES

0910 AM     SNOW             3 S EVERGREEN           39.59N 105.34W
03/30/2009  M2.0 INCH        JEFFERSON          CO   TRAINED SPOTTER

0840 AM     SNOW             4 E PARKER              39.51N 104.69W
03/30/2009  M2.8 INCH        DOUGLAS            CO   TRAINED SPOTTER

0827 AM     SNOW             5 SE DENVER             39.68N 104.90W
03/30/2009  M2.7 INCH        DENVER             CO   TRAINED SPOTTER

0825 AM     SNOW             1 ENE WESTMINSTER       39.88N 105.04W
03/30/2009  M2.2 INCH        ADAMS              CO   TRAINED SPOTTER

0825 AM     SNOW             2 NW AURORA             39.71N 104.84W
03/30/2009  M5.0 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0825 AM     SNOW             4 NE THORNTON           39.93N 104.90W
03/30/2009  M3.1 INCH        ADAMS              CO   TRAINED SPOTTER

0815 AM     SNOW             8 SE WATKINS            39.67N 104.49W
03/30/2009  M4.2 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0815 AM     SNOW             1 N STRASBURG           39.75N 104.30W
03/30/2009  M3.0 INCH        ADAMS              CO   TRAINED SPOTTER

0800 AM     SNOW             1 NW LOUVIERS           39.48N 105.01W
03/30/2009  M0.6 INCH        DOUGLAS            CO   TRAINED SPOTTER

0800 AM     SNOW             2 ENE CASTLE ROCK       39.39N 104.82W
03/30/2009  M1.5 INCH        DOUGLAS            CO   TRAINED SPOTTER

0800 AM     SNOW             2 WNW WESTMINSTER       39.89N 105.09W
03/30/2009  M1.8 INCH        JEFFERSON          CO   TRAINED SPOTTER

0745 AM     SNOW             GENESEE                 39.69N 105.27W
03/30/2009  M3.0 INCH        JEFFERSON          CO   TRAINED SPOTTER

0730 AM     SNOW             2 SSE BRECKENRIDGE      39.47N 106.03W
03/30/2009  M5.0 INCH        SUMMIT             CO   TRAINED SPOTTER

0730 AM     SNOW             3 SSE MORRISON          39.61N 105.16W
03/30/2009  M1.3 INCH        JEFFERSON          CO   AMATEUR RADIO

0730 AM     SNOW             NW AURORA               39.70N 104.81W
03/30/2009  M3.0 INCH        ARAPAHOE           CO   TRAINED SPOTTER

            BLIZZARD LIKE CONDITIONS

0730 AM     SNOW             1 NE CASTLE ROCK        39.39N 104.84W
03/30/2009  M2.0 INCH        DOUGLAS            CO   AMATEUR RADIO

0730 AM     SNOW             2 NE COMMERCE CITY      39.83N 104.90W
03/30/2009  M2.0 INCH        ADAMS              CO   AMATEUR RADIO

0715 AM     SNOW             3 SW GOLDEN             39.71N 105.25W
03/30/2009  M1.6 INCH        JEFFERSON          CO   TRAINED SPOTTER

0645 AM     SNOW             THORNTON                39.89N 104.96W
03/30/2009  M1.7 INCH        ADAMS              CO   NWS EMPLOYEE

0515 AM     SNOW             HENDERSON               39.92N 104.87W
03/30/2009  M1.0 INCH        ADAMS              CO   TRAINED SPOTTER

&&

JK
Local storm report, Mar 30, 4:35 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
435 PM MDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     SNOW             14 N ELIZABETH          39.56N 104.60W
03/30/2009  M3.4 INCH        ELBERT             CO   TRAINED SPOTTER

            SNOWFALL MEASURED EARLIER THIS MORNING

0110 PM     SNOW             WNW SIMLA               39.14N 104.09W
03/30/2009  M2.0 INCH        ELBERT             CO   TRAINED SPOTTER

0100 PM     SNOW             11 ESE HOLYOKE          40.53N 102.10W
03/30/2009  M2.0 INCH        PHILLIPS           CO   TRAINED SPOTTER

1050 AM     SNOW             10 N ELIZABETH          39.50N 104.60W
03/30/2009  M2.0 INCH        ELBERT             CO   TRAINED SPOTTER

1030 AM     SNOW             1 S KIOWA               39.32N 104.46W
03/30/2009  M3.0 INCH        ELBERT             CO   TRAINED SPOTTER

0945 AM     SNOW             4 WNW DENVER            39.74N 105.03W
03/30/2009  M4.0 INCH        DENVER             CO   TRAINED SPOTTER

0930 AM     HEAVY SNOW       5 ESE ASPEN PARK        39.50N 105.18W
03/30/2009  M6.2 INCH        JEFFERSON          CO   TRAINED SPOTTER

            4.5 INCHES SNOWFALL PAST 75 MINUTES

0910 AM     SNOW             3 S EVERGREEN           39.59N 105.34W
03/30/2009  M2.0 INCH        JEFFERSON          CO   TRAINED SPOTTER

0840 AM     SNOW             4 E PARKER              39.51N 104.69W
03/30/2009  M2.8 INCH        DOUGLAS            CO   TRAINED SPOTTER

0827 AM     SNOW             5 SE DENVER             39.68N 104.90W
03/30/2009  M2.7 INCH        DENVER             CO   TRAINED SPOTTER

0825 AM     SNOW             2 NW AURORA             39.71N 104.84W
03/30/2009  M5.0 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0825 AM     SNOW             4 NE THORNTON           39.93N 104.90W
03/30/2009  M3.1 INCH        ADAMS              CO   TRAINED SPOTTER

0825 AM     SNOW             1 ENE WESTMINSTER       39.88N 105.04W
03/30/2009  M2.2 INCH        ADAMS              CO   TRAINED SPOTTER

0815 AM     SNOW             1 N STRASBURG           39.75N 104.30W
03/30/2009  M3.0 INCH        ADAMS              CO   TRAINED SPOTTER

0815 AM     SNOW             8 SE WATKINS            39.67N 104.49W
03/30/2009  M4.2 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0800 AM     SNOW             2 ENE CASTLE ROCK       39.39N 104.82W
03/30/2009  M1.5 INCH        DOUGLAS            CO   TRAINED SPOTTER

0800 AM     SNOW             2 WNW WESTMINSTER       39.89N 105.09W
03/30/2009  M1.8 INCH        JEFFERSON          CO   TRAINED SPOTTER

0800 AM     SNOW             1 NW LOUVIERS           39.48N 105.01W
03/30/2009  M0.6 INCH        DOUGLAS            CO   TRAINED SPOTTER

0745 AM     SNOW             GENESEE                 39.69N 105.27W
03/30/2009  M3.0 INCH        JEFFERSON          CO   TRAINED SPOTTER

0730 AM     SNOW             3 SSE MORRISON          39.61N 105.16W
03/30/2009  M1.3 INCH        JEFFERSON          CO   AMATEUR RADIO

0730 AM     SNOW             NW AURORA               39.70N 104.81W
03/30/2009  M3.0 INCH        ARAPAHOE           CO   TRAINED SPOTTER

            BLIZZARD LIKE CONDITIONS

0730 AM     SNOW             1 NE CASTLE ROCK        39.39N 104.84W
03/30/2009  M2.0 INCH        DOUGLAS            CO   AMATEUR RADIO

0730 AM     SNOW             2 SSE BRECKENRIDGE      39.47N 106.03W
03/30/2009  M5.0 INCH        SUMMIT             CO   TRAINED SPOTTER

0730 AM     SNOW             2 NE COMMERCE CITY      39.83N 104.90W
03/30/2009  M2.0 INCH        ADAMS              CO   AMATEUR RADIO

0715 AM     SNOW             3 SW GOLDEN             39.71N 105.25W
03/30/2009  M1.6 INCH        JEFFERSON          CO   TRAINED SPOTTER

0645 AM     SNOW             THORNTON                39.89N 104.96W
03/30/2009  M1.7 INCH        ADAMS              CO   NWS EMPLOYEE

0515 AM     SNOW             HENDERSON               39.92N 104.87W
03/30/2009  M1.0 INCH        ADAMS              CO   TRAINED SPOTTER

&&

BENTON

Nearby

High Wind Warnings in Colorado, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.